# SDR UPS202243

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Eel
- Part number: 1000679
- Condition: Inop
- Location: Flight Deck
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY EXIT UNARMED.  INDICATOR LIGHT WILL NOT TEST OR ILLUMINATE WHEN DISARMED.  CHANGED LIGHT BULB, NO HELP.  RELAMPED, OPS CHECKED OK.
